mariusz lemanczyk
mariusz lemanczyk
faculty of mathematics and computer science, NIcolaus Copernicus university
Підтверджена електронна адреса в mat.uni.torun.pl - Домашня сторінка
Назва
Посилання
Посилання
Рік
Gaussian automorphisms whose ergodic self-joinings are Gaussian
M Lemańczyk, F Parreau, J Thouvenot
Fundamenta Mathematicae 164 (3), 253-293, 2000
722000
The Chowla and the Sarnak conjectures from ergodic theory point of view
EHE Abdalaoui, J Kulaga-Przymus, M Lemanczyk, T De La Rue
arXiv preprint arXiv:1410.1673, 2014
632014
Absolutely continuous cocycles over irrational rotations
A Iwanik, M Lemańczyk, D Rudolph
Israel Journal of Mathematics 83 (1-2), 73-95, 1993
561993
On spectral disjointness of powers for rank-one transformations and Möbius orthogonality
M Lemańczyk, T De La Rue
Journal of Functional Analysis 266 (1), 284-317, 2014
542014
Generic spectral properties of measure-preserving maps and applications
A Del Junco, M Lemańczyk
Proceedings of the American Mathematical Society 115 (3), 725-736, 1992
451992
Rigidity and non-recurrence along sequences
V Bergelson, A del Junco, M Lemańczyk, J Rosenblatt
arXiv preprint arXiv:1103.0905, 2011
422011
On the multiplicity function of ergodic group extensions of rotations
GR Goodson, J Kwiatkowski, M Lemańczyk, P Liardet
Studia Mathematica 2 (102), 157-174, 1992
421992
Toeplitz -extensions
M Lemańczyk
Annales de l'IHP Probabilités et statistiques 24 (1), 1-43, 1988
411988
A Dynamical Point of View on the Set of -Free Integers
EH El Abdalaoui, M Lemańczyk, T De La Rue
International Mathematics Research Notices 2015 (16), 7258-7286, 2015
362015
Spectral theory of dynamical systems
M Lemańczyk
Mathematics of Complexity and Dynamical Systems, 2009
362009
Sarnak’s conjecture: what’s new
S Ferenczi, J Kułaga-Przymus, M Lemańczyk
Ergodic theory and dynamical systems in their interactions with arithmetics …, 2018
342018
0-1 sequences of the Thue-Morse type and Sarnak’s conjecture
EH El Abdalaoui, S Kasjan, M Lemańczyk
Proceedings of the American Mathematical Society 144 (1), 161-176, 2016
342016
Ergodic properties of real cocycles and pseudo-homogeneous Banach spaces
M Lemańczyk, F Parreau, D Volný
Transactions of the American Mathematical Society 348 (12), 4919-4938, 1996
341996
On the multiplicity function of ergodic group extensions, II
J Kwiatkowski, M Lemańczyk
Studia Mathematica 116 (3), 207-215, 1995
341995
Automorphisms with quasi-discrete spectrum, multiplicative functions and average orthogonality along short intervals
EH El Abdalaoui, M Lemańczyk, T De La Rue
International Mathematics Research Notices 2017 (14), 4350-4368, 2017
332017
Koksma’s inequality and group extensions of Kronecker transformations
J Aaronson, M Lemańczyk, C Mauduit, H Nakada
Algorithms, Fractals, and Dynamics, 27-50, 1995
321995
Ensemble d'invariants pour les produits croisés de Anzai
P Gabriel, M MELANCZYK, P Liardet
Mémoire de la Société mathématique de France 119 (3), 1-102, 1991
321991
On mild mixing of special flows over irrational rotations under piecewise smooth functions
K Frączek, M Lemańczyk
Ergodic Theory and Dynamical Systems 26 (3), 719-738, 2006
302006
A class of special flows over irrational rotations which is disjoint from mixing flows
K Fraczek, M Lemanczyk
Ergodic Theory and Dynamical Systems 24 (4), 1083, 2004
302004
Semisimplicity, joinings and group extensions
A Del Junco, M Lemańczyk, MK Mentzen
Studia Mathematica 2 (112), 141-164, 1995
291995
У даний момент система не може виконати операцію. Спробуйте пізніше.
Статті 1–20